| Model Number |
FIBERTAG TIGHTROPE II ABS |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/03/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On (b)(6) 2024, it was reported by a sales representative via email that an ar-1588tnt2 fibertag implant suture popped off the needle.This occurred during use in a case with no patient effect."the physician assistant placed the card within the slot on the clamp.They then clamped down on the tissue graft and went to make the first needle pass.When the physician assistant went to pull the needle with suture through the graft, the suture popped off the needle.We proceeded by opening another ar-1588tnt2.The rest of the case went smoothly.".
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to applying excessive mechanical forces upon insertion.